# SDR FDEA202108202048

- Difficulty date: August 20, 2021
- Submitted: August 23, 2021
- Operation: Air carrier
- Aircraft: N926FD
- Make and model: Boeing 757-2S7
- Aircraft serial: 23323
- Aircraft time: 97,705 hours, 38,856 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 653N00012
- Condition: Damaged
- Location: Bs 1640 S9-20r
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

REPAIR INSTRUCTIONS REQUIRED FOR THE ACCOMPLISHMENT OF  FEDEX E.A. F-5310-147693, PART 10, SPLICE   REPAIR AT STA 1640, S9R TO S20R COMPLIED WITH E.A   F-5310-147693 BS 1640 FRAME  I-9F - S-20R, FRAME SPLICE
